MAUDE Adverse Event Report: DJO LLC AIRCAST; CRYO/CUFF IC W/KNEE, LG

DJO LLC AIRCAST; CRYO/CUFF IC W/KNEE, LG
Catalog Number 51A11B
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Electric Shock (2554)
Date of Event 03/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the patient that the unit is giving electric shocks and pain that lasted up to two weeks.
 
Additional Manufacturer Narrative
It was reported by the patient that the unit is giving electric shocks and pain that lasted up to two weeks.The patient tried unplugging the unit and plugging it back in, the device was being used on the patients' knee since (b)(6) 2025.The patient fills the unit to the minimum line the ice cubes.The device has not been returned for evaluation.The root cause could not be established.If additional information regarding this reported event becomes available a supplemental report to this document will be submitted.

Brand Name
AIRCAST
Common Device Name
CRYO/CUFF IC W/KNEE, LG
Manufacturer (Section D)
DJO LLC
5919 sea otter place
ste 200
carlsbad CA 92010
Manufacturer (Section G)
DJ ORTHOPEDICS DE MEXICO, S.A. DE C.V.
carretera lobre tijuana tecate
20230 parque industrial el flo
tijuana, b.c. 22245, mex 22245
MX   22245
Manufacturer Contact
jim pomeroy
5919 sea otter place
ste 200
carlsbad, CA 92010
MDR Report Key21748994
Report Number9616086-2025-00035
Device Sequence Number13146001
Product Code ILO
UDI-Device Identifier00888912009133
UDI-Public00888912009133
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
E201844
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number51A11B
Device Lot Number31016
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Initial Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale